Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 95, Number 3

All articles in this issue are freely accessible.

A structure theorem for the polars of unitarily invariant norms
Govind S. Mudholkar and Marshall Freimer.
Proc. Amer. Math. Soc. 95 (1985), 331-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806065
Monic polynomials and generating ideals efficiently
Budh Nashier.
Proc. Amer. Math. Soc. 95 (1985), 338-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806066
Stationary points of plane forms
Susan Jane Colley.
Proc. Amer. Math. Soc. 95 (1985), 341-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806067
On $G$-systems and $G$-graded rings
P. Grzeszczuk.
Proc. Amer. Math. Soc. 95 (1985), 348-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806068
A remark on the structure of absolute Galois groups
Tilmann Würfel.
Proc. Amer. Math. Soc. 95 (1985), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806069
Positive definite bounded matrices and a characterization of amenable groups
Marek Bożejko.
Proc. Amer. Math. Soc. 95 (1985), 357-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806070
The potential $\mathcal{J}$-relation and amalgamation bases for finite semigroups
T. E. Hall and Mohan S. Putcha.
Proc. Amer. Math. Soc. 95 (1985), 361-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806071
Some modular identities of Ramanujan useful in approximating $𝜋$
Jon Borwein.
Proc. Amer. Math. Soc. 95 (1985), 365-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806072
Exponential sums and forms for varieties over finite fields
Richard G. Sarkisian.
Proc. Amer. Math. Soc. 95 (1985), 372-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806073
On some properties of the Banach algebras $A_{p}(G)$ for locally compact groups
Edmond E. Granirer.
Proc. Amer. Math. Soc. 95 (1985), 375-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806074
Coincidence sets in the obstacle problem for the $p$-harmonic operator
Shigeru Sakaguchi.
Proc. Amer. Math. Soc. 95 (1985), 382-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806075
Weighted norm inequalities for certain integral operators. II
H. P. Heinig.
Proc. Amer. Math. Soc. 95 (1985), 387-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806076
A small boundary for $H^{∞}$ on a strictly pseudoconvex domain
Antonella Cupillari.
Proc. Amer. Math. Soc. 95 (1985), 396-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806077
A note on minimal covers for sofic systems
Mike Boyle, Bruce Kitchens and Brian Marcus.
Proc. Amer. Math. Soc. 95 (1985), 403-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806078
On the spectra of $C_{11}$-contractions
H. Bercovici and L. Kérchy.
Proc. Amer. Math. Soc. 95 (1985), 412-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806079
A Hörmander type criterion for quasiradial Fourier multipliers
Henry Dappa and Hajo Luers.
Proc. Amer. Math. Soc. 95 (1985), 419-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806080
Monotone $L_{1}$-approximation on the unit $n$-cube
Richard B. Darst and Robert Huotari.
Proc. Amer. Math. Soc. 95 (1985), 425-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806081
Weak spectral theory
M. W. Wong.
Proc. Amer. Math. Soc. 95 (1985), 429-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806082
Structure of the efficient point set
Đinh The Lục.
Proc. Amer. Math. Soc. 95 (1985), 433-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806083
A nonlinear boundary problem
John R. Hatcher.
Proc. Amer. Math. Soc. 95 (1985), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806084
Minimal projections and absolute projection constants for regular polyhedral spaces
Bruce L. Chalmers and Boris Shekhtman.
Proc. Amer. Math. Soc. 95 (1985), 449-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806085
Spherical quadrature and inversion of Radon transforms
W. R. Madych and S. A. Nelson.
Proc. Amer. Math. Soc. 95 (1985), 453-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806086
Embedded minimal surfaces in $3$-manifolds with positive scalar curvature
J. H. Rubinstein.
Proc. Amer. Math. Soc. 95 (1985), 458-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806087
Fold singularities in pseudo-Riemannian geodesic tubes
Marek Kossowski.
Proc. Amer. Math. Soc. 95 (1985), 463-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806088
Weak convergence of the empirical characteristic function
J. E. Yukich.
Proc. Amer. Math. Soc. 95 (1985), 470-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806089
Continuous functions on the space of probabilities
S. C. Bagchi and B. V. Rao.
Proc. Amer. Math. Soc. 95 (1985), 474-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806090
Open and monotone fixed point free maps on uniquely arcwise connected continua
Lee Mohler and Lex G. Oversteegen.
Proc. Amer. Math. Soc. 95 (1985), 476-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806091
Orbits of higher-dimensional hereditarily indecomposable continua
James T. Rogers.
Proc. Amer. Math. Soc. 95 (1985), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806092
A characterization of closed images of metric spaces
L. Foged.
Proc. Amer. Math. Soc. 95 (1985), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806093
Sets of recurrent points of continuous maps of the interval
Jin Cheng Xiong.
Proc. Amer. Math. Soc. 95 (1985), 491-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806094
Riemannian foliations of the rank one symmetric spaces
Richard H. Escobales.
Proc. Amer. Math. Soc. 95 (1985), 495-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806095
Inverse systems of absolute retracts and almost continuity
Vladimir N. Akis.
Proc. Amer. Math. Soc. 95 (1985), 499-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806096
A formally normal operator having no normal extension
Konrad Schmüdgen.
Proc. Amer. Math. Soc. 95 (1985), 503-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 806097